MAUDE Adverse Event Report: Edwards Lifesciences PR SWAN-GANZ VIP+; CATHETER, FLOW DIRECTED

Edwards Lifesciences PR SWAN-GANZ VIP+; CATHETER, FLOW DIRECTED
Model Number 834F75
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of the swan ganz catheter, it provided high cvp values.The catheter was placed in the or shortly before the inaccurate values were seen in the unit.After re-zeroing and troubleshooting the cvp transducer, the cvp line was moved to the double lumen central venous catheter (cvc) and the reading there was an expected value.There were microcracks in the blue lumen at the connection with the proximal injectate lumen.The rn was still able to check thermodilution utilizing the blue pa line but monitored cvp on double lumen cvc instead.There was no allegation of patient injury.
 
Additional Manufacturer Narrative
Additional fda product codes include: dqe- catheter, oximeter, fiberoptic.Dqo- catheter, intravascular, diagnostic.Kra- catheter, continuous flush.The device evaluation is anticipated.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.

Brand Name
SWAN-GANZ VIP+
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
Edwards Lifesciences PR
state rd indus pk 402 km 1.4
anasco
PR 
Manufacturer (Section G)
BD APM
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
+1(949)201-7706
MDR Report Key50820264
Report Number2015691-2026-18678
Device Sequence Number21370420
Product Code DYG
UDI-Device Identifier00690103151756
UDI-Public00690103151756
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number834F75
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown